# SDR 99ZZZX4514

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101LN
- Make and model: Snias AS350B2
- Aircraft serial: 3038
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 150SG10095
- Condition: Worn
- Location: Starter/Gen
- Part time: 442 hours
- Component: 150SG1220
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE, FUEL BOOST PUMP LIGHT ILLUMINATED WITH CORRESPONDING DROP IN FUEL PRESSURE.  LIGHTS AND RADIOS THEN BEGAN FAILING.  AS THE LIGHTS WERE DIMMING, FIRE WARNING LIGHT ILLUMINATED.  THE AIRCRAFT LANDED AT AIRPORT WITHOUT FURTHER INCIDENT.  GENERATOR FAIL LIGHT DID NOT ILLUMINATE.  THE STARTER/GENERATOR BRUSHES WERE REPLACED AND A FUNCTIONAL TEST OF THE STARTER/GENERATOR SYSTEM WAS SATISFACTORILY PERFORMED.
